Hepatotoxic effects of iproniazid in combination with tryptophan or analogs of tryptophan

N. M. Fedynskyj, Alan R Buckpitt, R. P. Maickel

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)588
Number of pages1
JournalPharmacologist
Volume15
Issue number2
StatePublished - 1973
Externally publishedYes

Fingerprint

Iproniazid
Tryptophan

ASJC Scopus subject areas

  • Pharmacology, Toxicology and Pharmaceutics(all)

Cite this

Hepatotoxic effects of iproniazid in combination with tryptophan or analogs of tryptophan. / Fedynskyj, N. M.; Buckpitt, Alan R; Maickel, R. P.

In: Pharmacologist, Vol. 15, No. 2, 1973, p. 588.

Research output: Contribution to journalArticle

@article{7b48294247ff4ec7ae29c1cf45d32856,
title = "Hepatotoxic effects of iproniazid in combination with tryptophan or analogs of tryptophan",
author = "Fedynskyj, {N. M.} and Buckpitt, {Alan R} and Maickel, {R. P.}",
year = "1973",
language = "English (US)",
volume = "15",
pages = "588",
journal = "Pharmacologist",
issn = "0031-7004",
number = "2",

}

TY - JOUR

T1 - Hepatotoxic effects of iproniazid in combination with tryptophan or analogs of tryptophan

AU - Fedynskyj, N. M.

AU - Buckpitt, Alan R

AU - Maickel, R. P.

PY - 1973

Y1 - 1973

UR - http://www.scopus.com/inward/record.url?scp=0015796650&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0015796650&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0015796650

VL - 15

SP - 588

JO - Pharmacologist

JF - Pharmacologist

SN - 0031-7004

IS - 2

ER -